Asymptotic normality of graph statistics

Research output: Contribution to journalArticle

Abstract

Various types of graph statistics for Bernoulli graphs are represented as numerators of incomplete U-statistics. Asymptotic normality of these statistics is proved for Bernoulli graphs in which the edge probability is constant. In addition it is shown that subgraph counts asymptotically are linear functions of the number of edges in the graph.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Probability Theory and Statistics

Keywords

  • Markov graphs, incomplete U-statistics, U-statistics, induced subgraph counts, Random graphs, subgraph counts
Original languageEnglish
Pages (from-to)209-222
JournalJournal of Statistical Planning and Inference
Volume21
Issue number2
Publication statusPublished - 1989
Publication categoryResearch
Peer-reviewedYes